# SDR QXEA0003267

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 30,783 hours, 37,289 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - SMOKE DETECTOR IN AFT CARGO COMPARTMENT FOUND TO HAVE RED WARNING LIGHT ILLUMINATED. NO SIGN OF SMOKE OR FIRE. REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
